# SDR DALA2024081408134

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 72,544 hours, 23,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DURING SVC CHK FOUND EMER ABOVE SEAT LIGHTS INOP ON LH ROW 28-33. CORRECTIVE ACTION:R/R EMER ABOVE SEAT LIGHTS BATT PACK PER B757 AMM 33-51. OPS CHECK GOOD. (9982573)
